# SDR SWAA2021021541136

- Difficulty date: January 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD LEFT HAND UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. / REMOVED DAMAGE AND REPAIRED BS663 LOWER COMPOSITE BULKHEAD LEFT HAND UPPER ATTACH ANGLE LBL8 WL164 IAW SRM 57-10-10-2R-5
